I am on Birth Control and I recently had a bladder infection so I had to take antibiotics for ten days. I did not have intercourse for that amount of time. I did however have intercourse that month and I took one of my pills late and used a condom. Now i had what i thought was my period on the placebo days but it has only last three days and was lighter than normal. Is this normal? Are the antibiotics affecting me? I have also had some stress and rigorous exercise. Thank you.
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am 51 years old & have suffered recurrent bladder infections for the past four years - any advice?
Posted 24 Nov 2011 • 1 answer
Posted 9 Jan 2014 • 1 answer
Posted 19 Oct 2014 • 1 answer
Posted 19 Jul 2016 • 0 answers
Posted 8 Sep 2017 • 1 answer